# SDR AALA20110222TUL02

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 32,652 hours, 4,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHT AT SEAT 23G INOPERATIVE.  REPLACED LAMP FOR SEAT MOUNTED ESCAPE PATH LIGHT AT SEAT 23G.  OPS CHECK NORMAL.
